Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Would vitamin deficiency cause lower leg pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hi Dr, why would vitamin B12 deficency , cause lower leg pain?
Posted Sun, 27 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Vitamin B12 deficiency damages the brain, spinal cord, peripheral nerves, and nerves.
Those with this deficiency do experience nerve pain, commonly in the legs, though other areas such as the arms or hands may also be affected. In addition to pain, a B-12 deficiency may also cause sensations of tingling or numbness in the legs or other parts of the body.
The nerve pains are commonly precipitated at night. It might also be precipitated due to being overweight. Taking mild pain killers and B12 replacement therapy will be helpful.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor